Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Finished a testosterone booster. Will it be safe to take HAVOC after this ?

I just finished taking a testosterone booster called, Supertest- by Beast Nutrition . By no means, not a steroid (I think). Will it be safe to take HAVOC (Havoc s active ingredient, 2a,3a-epithio-17a-methyl-5a-androstan-17b-ol, is an analog of an aromatase inhibitor ) after this? Planning on taking it with Cycle assist. Or should I go with a PCT first? But what PCT would you recommend? Please advice. Thank you.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!
It would be unethical and inappropriate to prescribe you scheduled drugs without doing a proper examination. Moreover, today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs. At this time it is prudent to discuss the change of drugs with your treating doctor who had analyzed your problem better. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:

Wish you good health!
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor